# SDR ASAA2022080939453

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 32,347 hours, 10,210 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILURE DURING LAST HOUR OF CRUISE FLIGHT DRI QRH AND DID NOT RESTORE RIGHT FMC. GROUNDED - YES. RE CONFIGURE FMCS TO NORMAL PERFORMED B737-900 FIM 34-61 TASK 807 OPS CHECK NORMAL SYSTEM OK FOR SERVICE.
